# SDR SWAA2021071981842

- Difficulty date: June 9, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SHIELD AT AFT CARGO BAY BS847 - BS867 RBL21 WL164. ; / [01] EVALUATED CORROSION ON SHIELD; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] VERIFIED CORROSION ON SHIELD; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [03] REMOVED AFT SHIELD BS 847- 867 RBL21 WL 164 PER SRM 51-40-02-0G-0.; [04] LOCATED; DRILLED; DEBURRED NEW SHIELD BS 847-867 RBL21; WL 164 PER SRM 51-40-05-OG-0; DWG 146A0081.; [05] LOCATED; DRILLED; DEBURRED NEW SHIELD BS 847-867 RBL21; WL 164 PER SRM 51-40-05-OG-0; DWG 146A0081; VERIFIED.; [06] OK TO INSTALL NEW ACB AFT SHIELD BS 847-867; RBL 21; WL 164.; [07] OK TO INSTALL SHIELD ASSY BS847- 867 RBL21; [08] INSTALLED ACB AFT SHIELD BS 847-867; RBL 21; WL 164 IAW SRM 51-40-02-0G-0; DWG# 146A0081.; [09] VERIFIED INSTALLED ACB AFT SHIELD BS 847-867; RBL 21; WL 164 IAW SRM 51-40-02-0G-0; DWG# 146A0081.; [10] COMPLETED
